By Topic

On periodic responses of nonlinear feedback systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
A. Bergen ; University of California, Berkeley, CA, USA ; R. Franks

For the feedback interconnection of a linear time-invariant plant and a periodically time-varying nonlinearity, an easily applied sufficient condition is derived which, for a periodic input, guarantees the existence of a periodic output of the same period. Error bounds for an approximate solution for the output are also presented.

Published in:

IEEE Transactions on Automatic Control  (Volume:15 ,  Issue: 1 )